# SDR DHL2001362022

- Difficulty date: July 9, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN SMOKE DETECTORS ILLUMINATED ON S/O PANEL.  RETURNED AIRCRAFT TO BLOCKS.  COOLED CABIN, RESET LIGHTS AND OPS NORMAL IAW MM 26-14-00.
